# SDR UPS08B53472

- Difficulty date: January 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- Aircraft time: 67,758 hours, 11,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0175224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:BCF RT STA 1180 TENSION TIE FRAME WEB 2EA FASTENER HOLE CRACKED MORE THAN 0.030".  REPAIRED CRACKED FRAME WEB AS PER SRM 53-40-07.
